# SDR RAIA00305144

- Difficulty date: May 19, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 18,981 hours, 17,986 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 13,446 hours, 14,899 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Unsecure
- Location: P3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 1 UNCOMMENTED SHUT DOWN. MAINTENANCE SECURED P3 LINE AND OPS CK OK.
